RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 68, Issue 5  


On the coincidence of types of a real $AW^*$-algebra and its complexification
S. A. Albeverio, Sh. A. Ayupov, A. Kh. Abduvaitov
3
Local formulae for combinatorial Pontryagin classes
A. A. Gaifullin
13
The collapse theorem for theories of $I$-reducible algebraic systems
S. M. Dudakov
67
Towards an intersection theory on Hurwitz spaces
M. E. Kazarian, S. K. Lando
91
Old and new examples of surfaces of general type with $p_g=0$
Vik. S. Kulikov
123
On expansion of quantum quadratic stochastic processes into fibrewise Markov processes defined on von Neumann algebras
F. M. Mukhamedov
171
On the completeness of sparse subsequences of systems of functions of the form $f^{(n)}(\lambda_nz)$
A. Yu. Popov
189
A generalization of the Funk–Hecke theorem to the case of hyperbolic spaces
T. V. Shtepina
213
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019